MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. RANSPAC® IV MONITORING KIT W/03 ML SQUEEZE FLUSH DEVICE, SAMPLING PORT, 10 CC; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. RANSPAC® IV MONITORING KIT W/03 ML SQUEEZE FLUSH DEVICE, SAMPLING PORT, 10 CC; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Catalog Number 46115-10
Medical Device Problem Codes Break (1069); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is available to be returned for evaluation; however, it has not yet been received.
 
Event or Problem Description
The complaint/event occurred on an unspecified date and involved a transpac® iv monitoring kit w/03 ml squeeze flush device, sampling port, 10 cc contamination sheath syringe and admin set.The customer reported that the arterial pressure tubing snapped apart in the middle of the tubing (not near the connection sites) immediately upon use at the hospital.There was patient involvement and no adverse event or human harm.This is the first of four reports.
 
Additional Manufacturer Narrative
The complaint could not be confirmed.No product samples, pictures, or videos were received for investigation.Without the return of the used sample, a comprehensive failure investigation cannot be performed and a cause cannot be determined.The device history record was reviewed and no nonconformities were found that would led to the reported complaint.Corrected information can be found in h6 medical device problem code.Updated information can be found in d9.

Brand Name
RANSPAC® IV MONITORING KIT W/03 ML SQUEEZE FLUSH DEVICE, SAMPLING PORT, 10 CC
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key18633445
Report Number9617594-2024-00082
Device Sequence Number7889097
Product Code DRS
UDI-Device Identifier00887709082496
UDI-Public(01)00887709082496(17)260601(10)13655886
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K061573
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2026
Device Catalogue Number46115-10
Device Lot Number13655886
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2024
Supplement Date Received by Manufacturer06/24/2024
Initial Report FDA Received Date02/02/2024
Supplement Report FDA Received Date07/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown